# SDR AALA20031388

- Difficulty date: December 5, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  FORWARD RIGHT OVERWING EXIT LIGHT INOPERATIVE.  REPLACED BATTERY FOR FORWARD RIGHT OVERWING EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
